loading... close

My throat is sore when I swallow. Could this be due to the AC Chemo or could I just have a sore throat?

kim sosa Profile
Preguntada por

anónimo

Aprendiendo sobre el cáncer de mama casi 8 años
 
  • Sharon Danielson Profile
    anonymous
    Survivor since 2007
    Hi Kim, It is difficult to say what your sore throat is due to a side effect of the AC or a cold. In this area pollen has been really bad this year, and I hear of sore throats being caused from allergies. Are you running a fever? If so, call your oncologist as soon as you can. Fever and chemotherapy is not good as your immune system is compromised. Otherwise let the office know what is going on as they might want to check you. Tea and honey helps as do warm saltwater rinses. Hang in there, Kim. Take care, Sharon
    casi 8 años Comentario Bandera
  • Erin Timlin Profile
    anonymous
    Survivor since 2011
    I had a lot of trouble with my mouth on the AC - sores, sore throat, canker sores. Ugh. I also had neulasta after my treatments which made everything hurt, but the aches always started in my throat! Check if your doc can swab or examine the throat to be sure.
    casi 8 años Comentario Bandera

Educational Video

Personal Story

  • No related Story

Related Topics

Looking for another topic?
Use the search box in the top right.

Footer 1

Un plan de detección temprana (EDP) aumenta considerablemente las posibilidades de sobrevivir al cáncer de mama.

spread the word